# SDR TWAA0018801

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 11,871 hours, 4,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771001
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT COVER ON THE RT SIDE MOST FORWARD DOOR HAD FALLEN OFF. INSTALLED SET SCREW AND COVER.  CHECK-C 10-14-00 LAX.
